# SDR ASAA2018020623436

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,639 hours, 2,540 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S INBD DISPLAY UNIT IN NAVIGATION MODE DISPLAYS MAP FLAG.  ACFT GROUNDED.  POWERED DOWN AIRCRAFT, POWERED UP AND REALIGNED,  OK FOR SERVICE,  NO HISTORY.
